# SDR SWAA2024092036062

- Difficulty date: September 10, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 42,177 hours, 24,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX EMERGENCY LIGHTS FWD ENTRY AND MID CABIN L/H & R/H INOP<[01] REMOVED AND REPLACED PAX EMERGENCY LIGHT BATTERY PACK M1670; M1672 & M1673 I/A/W BOEING AMM 33-51-06-960-805; OPS CHECK NORMAL;[02] VERIFIED STEP 1
